# SDR 39LA20150329132

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 29,262 hours, 82,147 cycles
- Engine: Ge CT581402
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: S61207226775
- Condition: Departed
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB THE CREW CHIEF NOTIFIED THE PILOT THAT THE LT EMER EXIT WINDOW DEPARTED THE ACFT.  INSTALLED SERVICEABLE WINDOW IAW MM CHAPTER 52.
